Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
patienceisvirtue

Hopless But Still Continuing The Regimen

Hello regimen users.... i have been on the acne.org regimen for 5 months now and i am not close to being clear yet,... I have been following the directions precisely without skipping anything. I do not wear make up at all since The beginning. I would say I have moderate acne. I noticed that my acne got worse than it has ever been before since i ve been using the regimen but I was patient and understanding about because i knew it would get worse before it got better but im still somewhat hesitant. I am going on a vacation to visit my relatives and I wouldnt ask for more but to have a clear skin so I wouldnt have to try to cover up my acne with make up when i see them. I still have exactly 3 months before I leave but if only i could see some results in a month or so to keep assured that it wasnt a bad choice to use this product. I ve attached a picture of my current skin state (btw this picture is with my face with the BP and the moisturizer on). I do have quite alot of hyperpigmentation/scarring. I add a little bit of AHA every night to combat my flaky dry skin.

post-368200-0-71623700-1394261818.jpg

post-368200-0-45143800-1394261849.jpg

post-368200-0-71623700-1394261818.jpg

post-368200-0-45143800-1394261849.jpg

Share this post


Link to post
Share on other sites

Your skin on the photos is just like mine! (except that I have more bumps on my cheeks) I've been on the regimen for almost 3 months and I can't see any improvement either :( only that my skin is red and flaky, there are more brownish spots and much more sensitive than it was before. Well, this post is not so encouraging to me :(

Share this post


Link to post
Share on other sites

Not to be discouraging here...but the regimen didn't work for me either, after 4 months of using it which I think is long enough to see some results. The regimen works for a LOT of people but it does not work for EVERYONE. There are some unlucky ones (like me) where the regimen just does not clear my skin..

If I were you I'd look into going to a dermatologist/doctor and trying prescription topicals or antibiotics. Or, if you don't want to spend $$ on a derm (cause they're mad expensive at least from what I hear) or take antibiotics, maybe you can make some changes to your diet? I know for some people cutting out sugar/dairy/wheat or whatever actually helps clear them.

I'm not trying to bring acne.org down or anything, but I think if you've spent 5 months using the regimen, you should be seeing results by now...But, some people say stick to it for 6 months so maybe make a decision then?

Share this post


Link to post
Share on other sites

Your acne might be because of a hormonal imbalance rather than a bacterial infection. Look up estroblock, it is pricey but I have been on it for 3 months now and half of my acne is gone. Also my periods are regular and I'm not that emotional anymore. I took dim plus because it was cheaper but it made my acne worse. I took estroblock and it cleared it up. Some people also recommend taking liv tox too will taking estroblock. I just ordered it so I will be taking it soon. Also maybe incorporating supplements into your diet as well like probiotic and fish oil as well as a multivitamin. Hope this helps:)

Share this post


Link to post
Share on other sites

Just get off the BP and moisturizer. If you stop abusing your skin with these harsh chemicals, you may find your skin gets better. Acne medication, paradoxically, causes acne. Anything you apply to your skin can only make matters worse because everything is comedogenic, regardless of whether the substance is thought to be non-comedogenic or not. Acne bacteria does not like blockages and that is exactly what you are causing by smothering it in creams, gels and lotions.

Share this post


Link to post
Share on other sites

Just get off the BP and moisturizer. If you stop abusing your skin with these harsh chemicals, you may find your skin gets better. Acne medication, paradoxically, causes acne. Anything you apply to your skin can only make matters worse because everything is comedogenic, regardless of whether the substance is thought to be non-comedogenic or not. Acne bacteria does not like blockages and that is exactly what you are causing by smothering it in creams, gels and lotions.

o__O;; what...

my skin's clear and I've been drowning it with BP and moisturizer. I also wear makeup on a daily basis. does that make you cringe? ^__^

anyway @ patienceisviture - maybe BP just doesn't mesh well with your skin :l it happens. I know one of my friends who can't handle BP but salicylic acid works wonderfully for her. at least you tried! you know your skin better than any of us so you should stop if you know it's really not getting any better. the crummy thing is about a lot of acne treatments is that the results very significantly from person to person :l

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×